Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 106, Number 2

All articles in this issue are freely accessible.

On the residual finiteness of generalised free products of nilpotent groups
Gilbert Baumslag.
Trans. Amer. Math. Soc. 106 (1963), 193-209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144949
Some multiplicative properties of complete ideals
H. T. Muhly and M. Sakuma.
Trans. Amer. Math. Soc. 106 (1963), 210-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144926
Regularity and positional games
A. W. Hales and R. I. Jewett.
Trans. Amer. Math. Soc. 106 (1963), 222-229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143712
Abelian extensions of arbitrary fields
D. K. Harrison.
Trans. Amer. Math. Soc. 106 (1963), 230-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0142545
Extremal problems for analytic functions with positive real part and applications
M. S. Robertson.
Trans. Amer. Math. Soc. 106 (1963), 236-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0142756
Hausdorff summability methods, addendum
B. E. Rhoades.
Trans. Amer. Math. Soc. 106 (1963), 254-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144106
On the classification of noncompact surfaces
Ian Richards.
Trans. Amer. Math. Soc. 106 (1963), 259-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143186
A lower bound for the volume of strictly convex bodies with many boundary lattice points
George E. Andrews.
Trans. Amer. Math. Soc. 106 (1963), 270-279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143105
Solutions to cooperative games without side payments
Bezalel Peleg.
Trans. Amer. Math. Soc. 106 (1963), 280-292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143658
Homeotopy groups
G. S. McCarty.
Trans. Amer. Math. Soc. 106 (1963), 293-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0145531
Transformation groups on cohomology projective spaces
J. C. Su.
Trans. Amer. Math. Soc. 106 (1963), 305-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143839
A useful functor and three famous examples in topology
R. F. Williams.
Trans. Amer. Math. Soc. 106 (1963), 319-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146832
On finitely generated modules over Noetherian rings
J. P. Jans.
Trans. Amer. Math. Soc. 106 (1963), 330-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0142585
Correction to “Construction of automorphic forms on $H$-groups and supplementary Fourier series”
Marvin Isadore Knopp.
Trans. Amer. Math. Soc. 106 (1963), 341-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141787
Operational calculus and the finite part of divergent integrals
T. K. Boehme.
Trans. Amer. Math. Soc. 106 (1963), 346-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144165
American Mathematical Society